# SDR UIEA2011110600636

- Difficulty date: November 4, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 76,225 hours, 14,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2285
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING INSPECTIONS IAW SB 747-53A2500/ AD 2006-05-02, FOUND CRACK ON SKIN (PN 65B7004-2) AND BEAR STRAP (PN: 65B38836-4) OF THE R5 MED CUTOUT AFT UPPER CORNER. THE CRACK LENGH IS APPROX 1.35".  REFER TO FIG 1 FOR DETAILS OF THE FINDING.  (THE CRACK WAS REMOVED BY TRIMMING OUT THE DAMAGES AREA OF THE SKIN AND BEAR STRAP AND HFEC INSP WAS ACCOMPLISHED TO ENSURE CRACK FREE CONDITION. REFER FIG 1 FOR THE REPAIR SCHEME.)
